# SDR DALA2021092005631

- Difficulty date: September 18, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 69,342 hours, 27,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7967241) DURING INSPECTION FOUND ROWS 23-30 EMERGENCY EXIT LIGHTS INOP. REMOVED AND REPLACED POWER SUPPLY PER B737 AMM 33-51.
